# SDR UALA2012100905727

- Difficulty date: October 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,590 hours, 13,858 cycles
- Engine: Pwa PW4060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O INST PANEL FLOOD LIGHTS WON`T LIGHT OR DIM WITH CONT KNOB.  LIGHTS DO NOT ILLUM BRT WITH LGT OVRD SWITCH ON.  REPLACED ASSY PER WS WD 33-11-11 AND OPS NORMAL.
